# SDR REXA2013030400438

- Difficulty date: March 4, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 26,923 hours, 24,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT OUT OF SERVICE.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY IN WARDROBE PER AMM 25-60-00.  BATTERY EXPIRATION DATE 5/24/2016.
